# SDR 07FDEA03132

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 102519ITL
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 58 T CAP LEFT SIDE ABOVE STRINGER 50L NUT PLATE CORRODED  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED CROSS BEAM AND SPLICE, FABBED CROSSBEAM T-CAP AND SPLICE ANGLES.  TREATED REPAIR PARTS AND INSTALLED, IAW A31-200 SRM 51-74-10, 53-10-15 FIG 207, 51-21-10, 51-23-10 PARA 3, 51-40-21 PARA 5 AND 6.
